View Full Version : Been off Concerta for 9 days since it made my head hurt, but my head still hurts?


raizen425
03-20-17, 09:52 PM
So in December I was on Vyvanse (30mg) and randomly I woke up one day and all of its effectiveness was gone. It made my brain hurt and made me feel dumb and foggy and it was very uncomfortable. My doctor switched me to 36 mg of Concerta so see if I would feel better on that, but I still felt just as bad on that. While Concerta did make me feel dumb and foggy and made my brain hurt, I still could perform better in school on it than I could off it, so for that reason I still took it everyday. Fast forward to last friday I started march break. I haven't taken it since last Friday but I still have that sort of foggy feeling. My brain hurts 24/7 and it makes me feel really dumb. I am extremely nervous that I will never feel "normal" again. Anyone have any experience with a similar situation?

dvdnvwls
03-20-17, 11:19 PM
Both your Vyvanse dose and your Concerta dose may have been too high. I can't understand why your doctor didn't start by lowering the dose. Do you have caffeine often?

raizen425
03-20-17, 11:29 PM
Both your Vyvanse dose and your Concerta dose may have been too high. I can't understand why your doctor didn't start by lowering the dose. Do you have caffeine often?

Well from August of 2015 until December (a little bit more than a year) I was actually on 40 mg of Vyvanse and everyday I took that it felt like the perfect amount. When this all started the first thing we did was go down from 40 to 30. That didn't work, and after a week on 30 i tried mixing it in water and drinking half of it. I obviously felt that it was less effective, but the way it made me feel was still there. It has felt like a completely different medication since december, and lowering the dose didn't make me feel any better. Do you suggest I try to actually lower my Concerta dose, do you think it is worth my time to do that? And last year occasionally while I was on Vyvanse I would drink coffee but when this all started that was the first thing I cut out, and it didn't do anything. I didn't drink any soda/coffee all of January, and it did not help. Any advice would be greatly appreciated, as this is most definetly a low point in my life.

dvdnvwls
03-21-17, 04:43 AM
I can't understand why your head is hurting.

I do know that the last of the Concerta left your body a week ago already.

I don't think the medications are making your head hurt - I think it's something else, and I think you should see your regular physician as soon as you can.